# SDR CAL950381

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5754 · Leading Edge Devices
- Part: Intercostal
- Condition: Cracked
- Location: Nr 6 Slat
- Part time: 53,625 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE NR 6 SLAT INTERIOR WITH A CRACK IN EACH OF TWO INTERCOSTALS AT INBOARD SLAT TRACK ATTACH FITTING.  THE CRACKS WERE 1.2 INCHES LONG.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 57-50-3.  (W)
